# SDR C2XA02SH144

- Difficulty date: December 18, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 11,263 hours, 8,977 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 14576514604
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  NR 2 LOWER NACELLE STRUCTURE WAS FOUND TO HAVE A GOUGED EDGE MEMBER AT STATION XN=776.8MM.  MAINTENANCE REMOVED AND REPLACED AFFECTED EDGE MEMBER IAW EMB 145 SRM. THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
